# SDR ASAA0995809

- Difficulty date: May 14, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,911 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 193A751011
- Condition: Corroded
- Location: Bs 500k-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL FASTENER HOLES BS 500K TO 500L CDL24 WL156.  REMOVED AND REPLACED INTERCOSTAL PER SRM.
